RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1993, Volume 54, Issue 1, Pages 57–64 (Mi mz2373)  

Modification of the method of boundary functions for singularly perturbed partial differential equations

A. V. Nesterov

Obninsk Institute for Nuclear Power Engineering

Full text: PDF file (537 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1993, 54:1, 705–709

Bibliographic databases:

UDC: 517.946
Received: 18.04.1989
Revised: 09.02.1993

Citation: A. V. Nesterov, “Modification of the method of boundary functions for singularly perturbed partial differential equations”, Mat. Zametki, 54:1 (1993), 57–64; Math. Notes, 54:1 (1993), 705–709

Citation in format AMSBIB
\Bibitem{Nes93}
\by A.~V.~Nesterov
\paper Modification of the method of boundary functions for singularly perturbed partial differential equations
\jour Mat. Zametki
\yr 1993
\vol 54
\issue 1
\pages 57--64
\mathnet{http://mi.mathnet.ru/mz2373}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1244481}
\zmath{https://zbmath.org/?q=an:0832.35008}
\elib{https://elibrary.ru/item.asp?id=12738642}
\transl
\jour Math. Notes
\yr 1993
\vol 54
\issue 1
\pages 705--709
\crossref{https://doi.org/10.1007/BF01224362}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1993NL24600005}


Linking options:
  • http://mi.mathnet.ru/eng/mz2373
  • http://mi.mathnet.ru/eng/mz/v54/i1/p57

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:263
    Full text:78
    References:31
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021